Soliton and other solutions of the (2+1)-dimensional Date-Jimbo-Kashiwara-Miwa equation with conformable derivative


Ozdemir N., SEÇER A., ÖZIŞIK M., Bayram M.

Physica Scripta, vol.98, no.1, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 98 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1088/1402-4896/acaa73
  • Journal Name: Physica Scripta
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Chemical Abstracts Core, Compendex, INSPEC, zbMATH
  • Keywords: Date, dimensional, Jimbo, Kashiwara, soliton, solutions
  • Yıldız Technical University Affiliated: Yes

Abstract

© 2022 IOP Publishing Ltd.In this scientific research article, we consider the (2 + 1)- dimensional Date-Jimbo-Kashiwara-Miwa equation with conformable derivative (C-DJKME), a water wave model with low surface tension and long wavelengths with weakly nonlinear restoring forces and frequency dispersion. Since the solutions of C-DJKME constitute the basis and model of many physical phenomena, we see many original studies with interesting physical properties in the literature. In our research, to acquire exact and soliton solutions of the C-DJKME, the Sardar Subequation method and the new Kudryashov method are employed for the first time. We have shown that these two methods are very effective, easily applicable, and reliable in solving such nonlinear problems. Finally, the graphs of some solutions are depicted at appropriate values of parameters. The impact of the fractional parameter on the acquired solutions is also demonstrated through 2D plots.